# SDR DXTA2013110405559

- Difficulty date: October 13, 2013
- Submitted: November 6, 2013
- Operation: Air carrier
- Aircraft: N931QS
- Make and model: Cessna 750
- Aircraft serial: 7500064
- Aircraft time: 13,860 hours, 8,572 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING ACCESS PANEL CORRODED.   REPAIRED IAW S-750-0064/22RD.
